MathSciNet Relay Station
MathSciNet bibliographic data
MR358761 (50 #11220) 55B35
Illman, Sören Equivariant algebraic topology. Colloque International sur l'Analyse et la Topologie Différentielle (Colloques Internationaux CNRS, Strasbourg, 1972). Ann. Inst. Fourier (Grenoble) 23 (1973), no. 2, 87–91.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement